# SDR UALA2012011900421

- Difficulty date: January 19, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,954 hours, 12,190 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272T1200101
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 HYD QTY READS XXRF.  CREW COMMENTS:  RIGHT HYDRAULIC QUANTITY SHOWS 0.44 RF SAMC TEXT:  FOUND PIN HOLE ON RT OUTBOARD AILERON ACT PRSS LINE.  NR 2 HYD QTY READS XXRF.  SEE CREW COMMENTS FOR READING.  RPL DAMAGE LINE WITH FLEX LINE BACH6M0310AA.  PER GPMM 1-0-13-003 OPS CHECK ACP, NO LEAKS NOTED.  NEW LINE IS ON OSTF #K1584 P-N 272T1200-101.  BAD PART IN MANUAL PIT. DIS METER 16099 SENT.  THIS ITEM MUST BE FIXED AT THE END OF FLT 496-18 IN SFO.  MET AIRCRAFT AT GATE, CHECKED PIT FOR BAD LINE, LINE WAS NOT THERE.  REPLACED HARD LINE PART 272T1200-101 TO LEFT WING OTBD AILERON OUTBD PCU.  OPS CK'S GOOD , NO FAULTS, NO LEAKS NOTED.
